You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Main Conjecture for CM Elliptic Curves at Supersingular Primes
Robert Pollack and Karl Rubin
Annals of Mathematics
Second Series, Vol. 159, No. 1 (Jan., 2004), pp. 447-464
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/3597257
Page Count: 18
You can always find the topics here!Topics: Topological theorems, Mathematical theorems, Isomorphism, Curves, Power series, Maps, Arithmetic, Algebra, Integers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
At a prime of ordinary reduction, the Iwasawa "main conjecture" for elliptic curves relates a Selmer group to a p-adic L-function. In the supersingular case, the statement of the main conjecture is more complicated as neither the Selmer group nor the p-adic L-function is well-behaved. Recently Kobayashi discovered an equivalent formulation of the main conjecture at supersingular primes that is similar in structure to the ordinary case. Namely, Kobayashi's conjecture relates modified Selmer groups, which he defined, with modified p-adic L-functions defined by the first author. In this paper we prove Kobayashi's conjecture for elliptic curves with complex multiplication.
Annals of Mathematics © 2004 Annals of Mathematics